# SDR ASAA9610043

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Sensor
- Part number: 6554791
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - ATB OF FLT 9301 - ALL THREE LANDING GEARS FAILED TO RETRACT AFTER TAKEOFF, GEAR HANDLE ONLY WENT TO 'OFF' POSITION.  LANDED WITHOUT INCIDENT.  ADJUSTED AIR SAFETY SENSOR GAP, COMPLETED GEAR SWING AND GEAR OPERATED NORMALLY.  (M)
